My girlfriend is a recovering alcoholic. She is in her late forties. She suffers from occaisional migraines and a herniated disc. She takes a common migraine prophlaxis medicine (I don't remember the name right now) and a low dose muscle relaxor to help prevent back spasms. She also had a hysterectomy a few years ago and takes hormones. Often at night and sometimes during the day her speech becomes slurred and she becomes loud and easily confused. Her breath will also have an acetone like smell. Initially I and others thought she was sneaking drinks. At this point I'm pretty sure she's not drinking but concerned that her doctor is missing something. I'm going to update with the names of her mess later. ThanksReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?